# SDR WX0A2021052173720

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 46,838 hours, 30,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT CABIN WONT TURN ON WHEN TURNING ON FROM FAP / FOUND WIRE 1728 CUT AT 7222UT, REPAIRED WIRE 1728 IAW ESPM 20-51-00 AND AMM 33-51-01. PERFORMED OPS CHECK ON EMERGENCY LIGHTS IAW AMM 33-51-13-710-050-A"
